# SDR COEA2018060710801

- Difficulty date: May 7, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 22,106 hours, 28,584 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S52410527204
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REMOVABLE PANEL 521DT HAD FRETTING CORROSION.   REPLACED THE PANEL.
